# SDR IPXA2014012701594

- Difficulty date: January 7, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 88,173 hours, 15,457 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75142
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, RT WING STRINGER 14 CRACKED AT XORS 506.  REPAIRED STRINGER IAW EA 011-5710-01-A5023 REV IR AND EO 5710-53250-A.
